# SDR ASAA2016071517380

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,275 hours, 10,119 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TCG0
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 24,762 hours, 7,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWING "FAIL" IN RTU WINDOW.  ACFT GROUNDED.  FOUND NR 2 HF TRANSCEIVER DEAD.  REMOVED AND REPLACED THE TRANSCEIVER. OPS NORMAL,  IAW AMM 23-11-21.
